# SDR AALA201606229012

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 43,881 hours, 26,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT BROKEN OFF MOUNT AT SEAT 16C.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 16C AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
